Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Tingling sensation on the face, swollen arms. Diagnosed with fibromyalgia and arthritis. Side effect of taking aidirimycin for cancer?

I have a crawling or tingling sensation throughout the left side of my face. My left arm and hand is swollen and is uncomfortable. Once in a while it happens in my right arm, back, or legs. I have had multiple CT, MRI, and x-rays. My neurologist has not come up with an answer. My rheumatologist has determined the I have arthritis and fibromyalgia throughout my body. This is a result of the aidrimyicin that was given when I had cancer in 2007. This same medicine has damaged my heart itself. Do you have any answers that might tell me what is wrong.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Sunshine.
Welcome to HCM.
I have gone through your query. Here is what i could make out from the information provided by you.

The crawling or tingling sensation on the face you have been experiencing is due to peripheral neuropathy. The swelling of limbs and back you have been experiencing could also be due to peripheral neuropathy. Fibromyalgia is a diagnosis of exclusion( it should be considered only when any other reason could be found out). Your rheumatologist might also be right as some of your symptoms favour the diagosis of fibromyalgia( but it doesnt explain the tingling sensation of face).

But it would rather go in favor of Peripheral neuropathy instead of fibromyalgia. Unfortunately either Ct or X ray or MRI cannot confirm the diagnosis of peripheral neuropathy. You need to get an EMG done to confirm the diagnosis.

Adriamycin does damage the heart ( causes dilated cardiomyopathy and also causes peripheral neuropathy). The cause of peripheral neuropathy could be diabetes deficinecy of vitamin b12 and some times deficiency of Vitamin D3. Please get your blood Vitamin B12 and Vitamin D3 and sugar levels checked and get treated accordingly

Even if everything comes as normal ,Taking injections that contain Vitamin B12 and pyrridoxine and thiamine like Neurobion forte or methycobal should definitely help you.

Hope you got the answer you were looking for.

Wish you a speedy recovery

Take care

Answered: Mon, 25 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor